# SDR 2004UALA00271

- Difficulty date: March 22, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 40,322 hours, 23,298 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW RIGHT AFT DOOR - DENT MEASURES 2.5 INCHES LONG BY 0.4 INCHES WIDE BY 0.210 DEEP.  MAJOR REPAIR ACCOMPLISHED. DOUBLER AND TRIPLER REPAIR INSTALLED.
